Uniform Mixtures Via Posterior Means

Arjun K. Gupta , Jacek Wesołowski

Abstract

The problem of identification of uniform mixtures via posterior means is studied. For linear posterior means a complete solution is given. It determines a family of prior distributions involving beta of both kinds and gamma. Identifiability via any consistent posterior mean is also investigated.
Author Arjun K. Gupta - [Bowling Green State University]
Arjun K. Gupta,,
-
-
, Jacek Wesołowski (FMIS / DPMS)
Jacek Wesołowski,,
- Department of Probability and Mathematical Statistics
Journal seriesAnnals of the Institute of Statistical Mathematics, ISSN 0020-3157, 1572-9052
Issue year1997
Vol49
No1
Pages171-180
Keywords in Englishbeta type distributions, Characterization of probability distribution, conditional moments, gamma distribution, Identification, linearity of regression, Mixtures, Posterior mean, Statistics for Business/Economics/Mathematical Finance/Insurance, Statistics, general, uniform conditional distribution
DOIDOI:10.1023/A:1003175024895
URL http://link.springer.com/article/10.1023/A%3A1003175024895
Score (nominal)0
Score sourcejournalList
Publication indicators Scopus Citations = 8; WoS Citations = 5
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?